SEVERE relapse at 1.5 years after Dysport injection...has anyone else experienced this at this point in their recovery?
By Very Sick on 08 Dec 2011
Am now 3.5 months after the start of my relapse. My injections were in April 2010....had the very severe adverse reaction starting 3 days after the injection...ramped up at 1-3months out.... and then slowly recovered over the course of a year....similar story to most everyone posting here with adverse effects. My relapse began in September 2011....and it is the SAME thing all over again. Horrible naseau, back and neck pain, droopy eyelids, body and muscle weakness, nerve sensations and pain all over my body, EXTREME anxiety, horrible headaches, severe head tremors, body convulsions, hot/cold spells....the list goes on. It has gotten slightly better over the past 2 weeks...but this relapse is actually even worse than I was in the very beginning. I am not able to work (again), not able to drive (again), not able to live alone (again)....and the recovery this time is actually much slower than in the beginning. I need some encouragement from anyone that has experienced this kind of a relapse.....and/or even if not.....from people who have fully recovered as I am losing faith and hope that I will ever be normal again.